# SDR IPXA10560476

- Difficulty date: May 17, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50056
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FLOOR SUPPORT CORRODED.  FOUND FLOOR SUPPORT OUT OF LIMITS, REPLACED IAW SRM 53-40-51-01I, SRM 51-40-02-0G.
